Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hair fall on roaccutane side effects

Premium Questions

doctor1 MD

medicines ( Dr batra) for over 2 years which also included hair fall and alopecia medicines. during ... researching about...

doctor1 MD

in many sites(consumer posts) the side effects as 'decreased libido, impotence , reduction in the volume ... the side...

doctor1 MD

I am using finax tablet for premature hairfall. I want to know what Finax actually does to my body.Sometimes I get wet dreams in night when i take...

doctor1 MD

have started reading about the side effects recently, i am worried now, will it cause me any ...

doctor1 MD

Hi, I have taken finasteride for 3 years for treating hairloss which resulted in adverse sexual sideeffects such as lower libdo, erectyle...

Public Forum Discussions

doctor1 MD

lbs. I have been taking the diabetes meds for about 14 months now. Will any of these meds make my hair fall out? ...

doctor1 MD

A little over a week ago I noticed that my hair suddenly began thinning very noticeably. I ve always had thick hair and all of a sudden I could see...

doctor1 MD

by the handfuls. Which of these meds is causing this side effect? ...

doctor1 MD

is predmet 4 a steroid? Does it cause hairfall? If yes then till when does it persist? I had it about a month back...took it twice a day for 15...

doctor1 MD

10 years. Could the lozenges actually be making my hair fall out? If so, will it grow back? ...

Mobile Questions and Answers

doctor1 MD

There is no proven way particularly in allopathy. Try homeopathy from a qualified Doctor

doctor1 MD

it is a energy giving food supliment. no information as side effect enhancing hair fall.